# SDR CA150514001

- Difficulty date: May 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,298 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2730 · Elevator Control System
- Part: Feel Unit
- Part number: 4247001001
- Condition: Failed
- Location: Elevator Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNUSUAL ACFT HANDLING DURING TAKEOFF.  HEAVY ELEVATOR CONTROLS DURING ROTATION.  COPILOT ELEVATOR FEEL UNIT REPLACED IAW 27-31-03 PB 401.  OPERATIONS TESTED IAW 27-31-03-710-801-A.  RTS CARRIED OUT IAW 27-00-00-070-801-A & PASSED.
